# SDR NSVA20120502531

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 8,768 hours, 8,488 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW NOTICED OIL TEMP OF 122, FLIGHT LEVELED OFF AT FL120.  AS PER QRH REDUCED POWER TO 20% AFTER 10 MINUTES OIL TEMP WAS 123-124.  AS PER QRH SHUTDOWN NUMBER 1 ENGINE AND RETURNED TO FIELD.  EMERGENCY DECLARED.  FA AND PAX BRIEFED.  FLIGHT LANDED SAFELY AND WAS TOWED TO GATE. 203WQ’S LT ENGINE HIGH OIL TEMP ISSUE HAS HAD THE FOLLOWING WORK ACCOMPLISHED: AMM 05-53-00-210-814 SUBTASK 05-53-00-680-002 AND FIM TASK 79-00-00-810-805 UP TO STEP C. -MAIN AND SCAVENGE FILTERS CHANGED. -RGB CHIP DETECTOR REMOVED, INSPECTED AND INSTALLED.  -OIL STRAINER REMOVED INSPECTED AND INSTALLED.  -DRAINED AND RE-SERVICED OIL.  -OPS CHECK OF OIL COOLER FLAPPER DOOR GOOD.  -PRECAUTIONARY REMOVAL AND REPLACEMENT OF OIL COOLER BYPASS VALVE UP TO OPS AND LEAK CHECKS.  AOG FOR THE FIRE SEALANT, ETA 1500 L1 DONE UP TO RELEASE.
